# SDR RU3A0910

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300BEECH
- Aircraft serial: FF13
- Aircraft time: 12,347 hours, 6,620 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RIGHT RUDDER PEDAL VERY STIFF.  PILOT DECLARED AN EMERGENCY DURING FLIGHT.  GREASED NOSE STEERING.  PLACED NOSE ON JACK AND CHECKED FOR DISCREPANCIES ON STEERING AND RUDDER CONTROL.  NO DISCREPANCIES NOTED.  NO BINDING NOTICED.
